# SDR USAABB03042

- Difficulty date: March 12, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387AS15
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

PIT - FLT 391 - ON APPROACH, CREW DID NOT RECEIVE A GREEN SAFE INDICATION ON THE RIGHT MAIN LANDING GEAR.  NO OTHER ABNORMAL INDICATIONS WERE PRESENT.  CREW PERFORMED A GO-AROUND.  TOWER CONFIRMED ALL GEAR WERE DOWN.  FLIGHT LANDED WITHOUT FURTHR INCIDENT.  MAINTENANCE REPLACED THE LIGHT BULB.  (M)
